Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Took doxycycline. Having burning in stomach, chest pain, throat congestion and difficulty in breathing. Are these side effects?

I was took doxycycline for approximately 2 weeks. I had burning in my stomach, chest pain , chest pressure, feeling of something stuck in my chest, feeling of a lump in my throat, bloating and difficulty breathing . I stopped taking the medicine. However, 2 weeks later I am still having all these symptoms. I know they are from this RX as they started shortly after I started the perscription. How do I get rid of these symptoms, what could they be? I am a healthy, 31 year old, not stressed.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Amelloy,
Welcome to healthcare magic!
You have got doxycycline induced gastritis which is a well known side effect of this drug.
You have probably a tendency for acid peptic disease and may be a pre-existing gastritis which has flared up.
You should consult a gastroenterologist, he would know the regimen for you to cure this trouble.
You should avoid doxycycline anymore.
I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor